Permutation complexes for profinite groups

Symonds, Peter (2007) Permutation complexes for profinite groups. Commentarii Mathematici Helvetici, 82 (1). pp. 1-37. ISSN 0010-2571

[thumbnail of Permutation_Complexex.pdf] PDF
Restricted to Repository staff only

Download (309kB)


An important tool in the analysis of discrete groups of finite virtual cohomological dimension is the existence of a finite dimensional contractible CW-complex on which the group acts with finite stabilizers. We develop a purely algebraic analogue for profinite groups. This enables us to reveal the connection between finiteness conditions on the cohomology of the group and those on the normalizers of the finite p-subgroups.

Item Type: Article
Uncontrolled Keywords: Profinite group, cohomology, permutation module
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 20 Group theory and generalizations
Depositing User: Ms Lucy van Russelt
Date Deposited: 30 Mar 2007
Last Modified: 20 Oct 2017 14:12

Actions (login required)

View Item View Item